# SDR DALA2016071105204

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN ON FORWARD, UPPER CORNER AT FORWARD ENTRY DOOR.  L1 INNER PAN ON FORWARD, UPPER CORNER WAS REPAIRED IAW SRM 52-05D, FIG 18A.
